# SDR 2003F00180

- Difficulty date: June 17, 2002
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1337
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS NR 1 AND NR 4 INOPERATIVE.  MEL'D 33-01-1.  MAINTENANCE REPLACED THE LIGHT BULB.  OP CHECKS GOOD.  (M)
